# SDR UIEA2019121206055

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,181 hours, 19,722 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL QUANTITY AT 0.50. NO ADD OIL QUANTITY MESSAGE.   ( PERFORMED VISUAL INSPECTION AFTER SERVICING, FOUND LOOSE B NUTS AT FUEL FILTER LOCATION SOLID LINE. TIGHTENED B NUTS PER AMM 20-11-00. OPS CHECKED APU PER AMM 49-11-00, OPS CHK AND LEAK CHK GOOD, OIL QUANTITY AT FULL. )
